# SDR SWAA117996

- Difficulty date: November 16, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 33,711 hours, 19,556 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLIGHT ATTENDANT UPPER EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
